# SDR DALA2024031903452

- Difficulty date: March 19, 2024
- Submitted: March 19, 2024
- Operation: Air carrier
- Aircraft: N851NW
- Make and model: Airbus A330-223
- Aircraft serial: 0609
- Aircraft time: 77,830 hours, 10,208 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: UNKNOWN
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3351 ROWS 48-50 A/B AISLE EMER LT INOP. CORRECTIVE ACTION: FOUND BROKEN WIRE AT SEAT 50A. REPAIRED WIRE PER A330 ESPM 20-43. CHECKS GOOD. (5404161)
